Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 47, NWS Atlanta, GA

March 16, 20256 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 16, 2025, 2:46 AM EDT for 6 counties in Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 16, 2025, 2:46 AM EDT (06:46 UTC)
Expired
Mar 16, 2025, 3:30 AM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Chattahoochee County, GA, Marion County, GA, Schley County, GA, Stewart County, GA, Taylor County, GA, Webster County, GA

The radar

The Ft Rucker radar (KEOX), 98 km from the middle of the area, began a volume at 06:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 8:47 PM EDTTornado WatchSPC8 hr
Mar 16, 2:18 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.8 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
190 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1464 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
417 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

716 
WUUS52 KFFC 160646
SVRFFC
GAC053-197-249-259-269-307-160730-
/O.NEW.KFFC.SV.W.0047.250316T0646Z-250316T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
246 AM EDT Sun Mar 16 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Marion County in west central Georgia...
  Southeastern Chattahoochee County in west central Georgia...
  Stewart County in west central Georgia...
  Webster County in west central Georgia...
  Western Schley County in west central Georgia...
  Southwestern Taylor County in west central Georgia...

* Until 330 AM EDT.

* At 246 AM EDT, severe thunderstorms were located along a line
  extending from near Zellobee to near Sanford, moving northeast at
  60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Preston, Westville, Rupert, Brooklyn, Renfroe, Oakland, Richland,
  Manta, Zellobee, Troutman, Sanford, Tazewell, Weston, Doyle,
  Brantley, Seminole, Walls Crossing, Buena Vista, Butler, and
  Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia. A Tornado Watch also remains in effect until 1000 AM EDT for
west central Georgia.

&&

LAT...LON 3192 8467 3193 8468 3192 8469 3192 8480
      3193 8480 3192 8481 3192 8491 3195 8496
      3198 8496 3198 8500 3247 8465 3260 8413
      3217 8442 3217 8443 3215 8443 3192 8460
TIME...MOT...LOC 0646Z 236DEG 52KT 3235 8463 3197 8487 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
389 
WWUS52 KFFC 160711
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
311 AM EDT Sun Mar 16 2025

GAC053-259-160721-
/O.CAN.KFFC.SV.W.0047.000000T0000Z-250316T0730Z/
Chattahoochee GA-Stewart GA-
311 AM EDT Sun Mar 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHATTAHOOCHEE AND
STEWART COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia. A Tornado Watch also remains in effect until 1000 AM EDT for
west central Georgia.

&&

LAT...LON 3192 8466 3196 8465 3196 8464 3197 8465
      3198 8464 3198 8465 3203 8465 3203 8464
      3215 8464 3215 8465 3254 8437 3260 8413
      3217 8442 3217 8443 3215 8443 3192 8460
TIME...MOT...LOC 0711Z 270DEG 52KT 3253 8428 3215 8452 

$$

GAC197-249-269-307-160730-
/O.CON.KFFC.SV.W.0047.000000T0000Z-250316T0730Z/
Marion GA-Webster GA-Schley GA-Taylor GA-
311 AM EDT Sun Mar 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM EDT
FOR SOUTHEASTERN MARION...WEBSTER...WESTERN SCHLEY AND SOUTHWESTERN
TAYLOR COUNTIES...

At 311 AM EDT, severe thunderstorms were located along a line
extending from near Butler to Church Hill, moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Putnam, Kimbrough, Preston, Rupert, Charing, Draneville, Tazewell,
Weston, Doyle, Church Hill, Seminole, Walls Crossing, Buena Vista,
and Butler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia. A Tornado Watch also remains in effect until 1000 AM EDT for
west central Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3192 8466 3196 8465 3196 8464 3197 8465
      3198 8464 3198 8465 3203 8465 3203 8464
      3215 8464 3215 8465 3254 8437 3260 8413
      3217 8442 3217 8443 3215 8443 3192 8460
TIME...MOT...LOC 0711Z 270DEG 52KT 3253 8428 3215 8452 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
957 
WWUS52 KFFC 160725
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
325 AM EDT Sun Mar 16 2025

GAC197-249-269-307-160734-
/O.EXP.KFFC.SV.W.0047.000000T0000Z-250316T0730Z/
Marion GA-Webster GA-Schley GA-Taylor GA-
325 AM EDT Sun Mar 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION...
WEBSTER...WESTERN SCHLEY AND SOUTHWESTERN TAYLOR COUNTIES WILL EXPIRE
AT 330 AM EDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 400 AM EDT for west central
Georgia. A Tornado Watch also remains in effect until 1000 AM EDT for
west central Georgia.

Remember, a Severe Thunderstorm Warning still remains in effect for
Eastern Schley, Eastern Taylor, and Eastern Webster Counties.

&&

LAT...LON 3192 8466 3196 8465 3196 8464 3197 8465
      3198 8464 3198 8465 3203 8465 3203 8464
      3215 8464 3215 8465 3254 8437 3260 8413
      3217 8442 3217 8443 3215 8443 3192 8460
TIME...MOT...LOC 0724Z 270DEG 52KT 3263 8411 3225 8435 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 1:28 AM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Mar 16, 1:28 AM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
128 AM EDT Sun Mar 16 2025

...New 06Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 231 PM EDT Sat Mar 15 2025

Key Messages:

 - Widespread severe weather threat this evening through Sunday
   morning across the area with damaging winds, large hail, and
   tornadoes possible.

 - Heavy rainfall likely across portions of N GA through Sunday
   morning, and a Flood Watch remains in effect through early Sunday
   morning. Localized flooding is possible elsewhere.

 - Very gusty winds are expected prior to frontal passage. A Wind
   Advisory remains in effect through late tonight for much of the
   area.

A sharp upper trough will dig across the Eastern Plains and MS Valley
tonight, then begin to lift NE by Sun afternoon. At the surface, a
double-barreled frontal system will sweep across the area late
tonight and on Sunday.

Instability has already begun to increase across the area (much of it
initially elevated) with sunshine breaking through a thickening CU
field. Instability will become deeper and more surface-based this
evening and overnight. A significant pre- frontal band of severe
thunderstorms is expected to sweep across the area tonight into
Sunday morning. MUCAPE values will increase to 500-1200 J/kg as
convection moves across the area, with effective shear of 50 to as
high as 80 kts. Helicity values will increase to 400-600 m2/s2
during this time frame.

SPC has forecast a moderate risk of severe storms covers across our
W zones, with an enhanced risk across most of the remainder of the
area. A slight risk is relegated to our extreme SE zones (mostly late
tonight into early Sunday morning). Strong tornadoes (EF2 or higher,
some long track) are possible in the moderate and enhanced risk
areas. Damaging winds and large hail are also possible in severe
storms.

Residents should ensure they have multiple methods of receiving
warnings. Storms will be moving across large portions of the area
overnight tonight when most people will be asleep. Your safest
shelter during a tornado warning is a central room without windows on
the lowest level of your house. A basement room without windows is
ideal. Mobile homes are not a substantial enough structure during a
tornado, and mobile home residents are urged to have a plan for
sheltering in a more substantial structure should a warning be
issued.

Locally heavy rainfall will accompany this pre-frontal band, adding
to the forecast rainfall totals across the N zones. Storm total QPF
values with this system will range from 2 to 4 inches across portions
of the N, with amounts closer to an inch to an inch and a half
elsewhere. Locally heavier amounts are possible, particularly in
areas where heavier storms train over the same area for extended
periods of time. A Flood Watch continues for extreme N GA through
Sunday morning. Some river flooding is possible as well, and a
handful of Flood Warnings are already in effect.

Outside of thunderstorms, the gradient winds will continue to
increase prior to frontal passage. The low-level jet is forecast to
increase, making gusts over 40 mph likely by evening. Higher gusts
are possible, particularly at elevations above 2000 feet. A Wind
Advisory is in effect for all but the SE corner of the area. It
remains possible the a High Wind Warning may be required for a
portion of the area. /SEC

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 231 PM EDT Sat Mar 15 2025

Key Messages:

 - Temperatures warm to seasonable through the long term.

 - A weak cold front on Thursday will bring the next chance for
   rain with a few rumbles of thunder possible.

Overall pleasant conditions through the long term. Highs each day
reach into the mid to upper 70s through mid week, before a cold
front brings things back to a seasonable upper 50s to mid 60s. Lows
through the week in the mid 30s and 40s.

Unimpressive PoPs return with the weak cold front. While moisture
availability will not be a problem, upper level forcing and
instability will likely be well separated from the frontal system.
Current guidance keeps total rainfall amounts under 0.5".

Otherwise, mostly clear conditions and fair temperatures will make
for a great week outdoors. If the pollen doesn't get us first!

SM

&&

.AVIATION...
(06Z TAFS)
Issued at 126 AM EDT Sun Mar 16 2025

Bkn line of convection to impact ATL for the next 2 hours. MVFR
cigs possible behind the initial line and should break by mid
morning. Do expect sct-bkn cu this afternoon with some isold shra
possible. Winds will remain gusty through the day with a switch
to the SW side just before 12Z.

//ATL Confidence...06Z Update...
Med-hi confidence all elements. NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  74  41  62 / 100  30  20   0
Atlanta         61  73  40  59 / 100  20  20   0
Blairsville     54  68  31  54 / 100  50  30   0
Cartersville    57  72  36  59 / 100  30  20   0
Columbus        61  76  42  64 / 100  10   0   0
Gainesville     61  72  39  60 / 100  30  20   0
Macon           63  78  43  62 / 100  20   0   0
Rome            56  71  36  62 / 100  30  10   0
Peachtree City  60  73  38  60 / 100  20  10   0
Vidalia         65  81  48  64 / 100  90   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 8 AM EDT this morning for GAZ001>009-011.

Wind Advisory until 5 AM EDT early this morning for GAZ001>009-
011>016-019>025-027-030>039-041>050-052>060-066>072-078>082-
089>095-102>108.

&&

SHORT TERM...SEC
LONG TERM....SM
AVIATION...NListemaa
Hazardous weather outlook, Mar 15, 4:46 PM EDT, 10 hours before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
446 PM EDT Sat Mar 15 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-162100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
446 PM EDT Sat Mar 15 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A Moderate Risk (level 4 of 5) of severe weather is expected in far
west Georgia and an Enhanced Risk (Level 3 of 5) of severe weather is
expected elsewhere across our area late this afternoon, overnight,
and through Sunday morning. All severe weather hazards including
tornadoes, damaging winds, and hail will be possible with
thunderstorms that develop. Flash flooding is possible tonight
across portions of northern Georgia, with more localized flooding
possible elsewhere.

Residents should ensure that they have a way of receiving
warnings and a plan for sheltering should warnings be issued!

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

River and flash flooding are possible Sunday morning as a result of
heavy rains across northern Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested through Sunday morning. Spotters
are encouraged to report or relay severe weather reports to the
National Weather Service.

In the hours before

Local storm report, Mar 16, 2:10 AM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
210 AM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     Tstm Wnd Dmg     1 N Chapel Hill         33.70N 84.72W
03/15/2025                   Douglas            GA   Emergency Mngr

            Tree reported down on a house near the
            intersection of Oliver Lane and Bagby Park.

&&

TLV
Local storm report, Mar 16, 2:13 AM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
213 AM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     Tstm Wnd Dmg     Bremen                  33.72N 85.15W
03/16/2025                   Haralson           GA   Amateur Radio

            Multiple trees down on S Rt 100 near Highway
            78.

&&

TLV
Local storm report, Mar 16, 2:14 AM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
214 AM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     Tstm Wnd Dmg     Bremen                  33.72N 85.15W
03/15/2025                   Haralson           GA   Amateur Radio

            Trees reported down along Hwy 78 in Bremen.

&&

TLV
Local storm report, Mar 16, 2:17 AM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
217 AM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     Tstm Wnd Dmg     4 WNW Tallapoosa        33.77N 85.35W
03/16/2025                   Haralson           GA   Amateur Radio

            Tree blocking the road near the intersection
            of Broad St and Edgar Little Cir.

&&

TLV
Local storm report, Mar 16, 2:19 AM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
219 AM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     Tstm Wnd Dmg     1 NNW Tallapoosa        33.76N 85.29W
03/16/2025                   Haralson           GA   Amateur Radio

            Tree blocking the road near the intersection
            of Cherokee Dr and Bowdon St.

&&

TLV
Local storm report, Mar 16, 2:23 AM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
223 AM EDT Sun Mar 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 AM     Tstm Wnd Dmg     2 ESE New Hope          33.95N 84.76W
03/16/2025                   Paulding           GA   Broadcast Media

            Tree across the road near the intersection
            of Trace Rd and Mt Tabor Church Rd.

&&

TLV

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:58 PM EDTTornado WarningFFCFannin, Gilmer17 min
Mar 15, 10:55 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cobb, Coweta, Douglas, Floyd and 6 more65 min
Mar 15, 11:38 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Cobb, Douglas, Paulding27 min
Mar 15, 11:46 PM EDTTornado WarningFFCCherokee, Cobb, Paulding15 min
Mar 15, 11:58 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Douglas, Floyd, Haralson, Paulding and 1 more32 min
Mar 15, 11:59 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Pickens31 min
Mar 16, 12:04 AM EDTFlash Flood WarningFFCBartow, Carroll, Cobb, Douglas, Floyd, Haralson and 2 more2 hr
Mar 16, 1:09 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Meriwether, Muscogee, Talbot and 1 more51 min
Mar 16, 1:59 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Crawford, Harris, Marion, Meriwether, Muscogee and 6 more46 min
Mar 16, 2:04 AM EDTFlash Flood WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot82 min
Mar 16, 2:11 AM EDTTornado WarningFFCChattahoochee, Stewart34 min
Mar 16, 3:13 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jones, Macon and 7 more47 min
Mar 16, 3:15 AM EDTRiver Flood WarningFFCPolk10 hr
Mar 16, 3:33 AM EDTRiver Flood WarningFFCGilmer54 min
Mar 16, 3:53 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bleckley, Dooly, Hancock, Houston, Pulaski and 4 more52 min
Mar 16, 3:54 AM EDTTornado WarningFFCBaldwin, Hancock, Putnam15 min
Mar 16, 4:17 AM EDTSpecial Weather StatementFFCCrisp28 min
Mar 16, 4:31 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bleckley, Dodge, Glascock, Hancock, Jefferson and 7 more44 min
Mar 16, 4:46 AM EDTSpecial Weather StatementFFCSumter29 min
Mar 16, 4:56 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren49 min
Mar 16, 5:08 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Emanuel, Glascock, Jefferson, Johnson and 5 more52 min
Mar 16, 5:55 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Laurens, Treutlen, Washington50 min
Mar 16, 6:06 AM EDTSpecial Weather StatementFFCDooly24 min
Mar 16, 6:24 AM EDTRiver Flood WarningFFCHaralson40 hr
Mar 16, 6:25 AM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox50 min
Mar 16, 7:04 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Emanuel, Johnson, Laurens, Montgomery and 2 more41 min
Mar 16, 7:22 AM EDTSpecial Weather StatementFFCMontgomery, Telfair, Wheeler38 min
Mar 16, 7:41 AM EDTTornado WarningFFCLaurens, Treutlen13 min
Mar 16, 7:47 AM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler43 min
Mar 16, 7:56 AM EDTSpecial Weather StatementFFCMontgomery, Toombs49 min
Mar 16, 7:59 AM EDTTornado WarningFFCEmanuel, Johnson14 min
Mar 16, 8:31 AM EDTSevere Thunderstorm WarningFFCEmanuel14 min
Mar 16, 8:52 AM EDTSpecial Weather StatementFFCToombs8 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.